# SDR SCNA98701

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 848.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, A FLOOR SUPPORT STRUCTURE AT STATION 848.95 CENTER HAS CRACKS AROUND FASTENERS.  REMOVED DAMAGED SECTION IAW B727 SRM 51403 FIG 1.  MATERIAL VERIFICATION PER B727 SRM 53102 FIG 7 SHEET 14 AS 7075-T6 .040.  FABRCIATED REPAIR ANGLES FROM 7075-T6 .040C IAW B727 SRM 51403 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51106.  INSTALLED REPAIR IAW B727 SRM 51302 AND 51403 FIG 1.
